# SDR DALA2021121007624

- Difficulty date: December 7, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 22,609 hours, 8,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2044135) DURING THE REMOVAL OF THE RADOME AND ANTENNA (WORK CARD 2330-01346-21D), A REPAIR IS REQUIRED TO TRIM OUT THE SKIN AND BONDED DOUBLER TO REMOVE 4 MISDRILLED PILOT HOLES AND 4 RELOCATED LUG ATTACH HOLES COMMON TO THE #3 AND #4 LUGS THAT WERE MADE DURING THE ORIGINAL INSTALLATION OF THE RADOME. MAINTNENANCE REPAIRED DAMAGE PER ERA 560773-14.
